RISK MODELS FOR CORRELATED NON-NORMAL VARIABLES.

Achintya Haldar, Bilal M. Ayyub

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations
Original languageEnglish (US)
Title of host publicationUnknown Host Publication Title
PublisherASCE
Pages1237-1240
Number of pages4
ISBN (Print)0872624072
StatePublished - Jan 1 1984
Externally publishedYes

Publication series

Name
Volume2

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Haldar, A., & Ayyub, B. M. (1984). RISK MODELS FOR CORRELATED NON-NORMAL VARIABLES. In Unknown Host Publication Title (pp. 1237-1240). ASCE.